Experts now say paracetamol doesn't work for bad backs. So what DOES?  (2023)

Back pain affects one person in three every year. Bad enough news, you'd think. But then last week it was reported that the most common remedy - paracetamol - is ineffective.

A review published in the British Medical Journal analysed 13 clinical trials and found that the drug made little or no difference to back pain. What's more, people who took it regularly were four times more likely to have abnormal liver-function tests - a warning sign that the liver could be irreversibly damaged.

The BMJ review supports the findings of a study published last year in The Lancet, which found that paracetamol is no better than a placebo for lower-back pain.

Scroll down for video

Two-thirds of back-pain patients didn't follow their GP's advice or do the recommended exercises

But if a drug recommended as the first-line treatment by the National Institute for Health and Care Excellence (NICE) doesn't work, what does?

The difficulty with treating chronic lower-back pain is that it's 'very complex', explains Dr Beverley Collett, a pain consultant. 'In the past, we tended to treat it as if everyone is exactly the same.'

Pain relief is a 'very personal thing', adds Dr Martin Johnson, a pain expert at the Royal College of GPs.

The good news is that many people can control back pain with regular exercise or by losing weight, says Dr Collett.

RELATED ARTICLES

  • Previous
  • 1
  • 2
  • Next
  • 'Between my two marriages I lived by myself for 17 years and... Secrets of an A-list body: Jennifer Aniston's arms
  • Can a routine holiday jab send you mad? That's what BBC...

Share this article

Share

Yet a recent survey found that two-thirds of back-pain patients didn't follow their GP's advice or do the recommended exercises. Indeed, many may be prolonging the problem by doing the wrong thing - for instance, resting a sore back.

(Video) Why popping paracetamol for your bad back could be doing you no good

'While rest can be beneficial for the first 24 to 48 hours after an acute attack, beyond that you'll be compounding the problem,' says Bob Chatterjee, a consultant spinal surgeon at BMI The Kings Oak & Cavell Hospitals, London.

'Too much time in one position will cause muscle fibres to stiffen and shorten, increasing your pain. You need to start moving and doing some gentle exercise, such as walking, as soon as possible.

'In other parts of the body, pain is a warning to rest but the back is an exception - you may feel discomfort when you exercise, but this is entirely normal and not dangerous.'

Here, we look at what works best for back pain - as well as the daily habits that can help . . .

Codeine is addictive and should not be taken for more than three days at a time

POPPING PILLS

So, should you continue taking paracetamol for back pain? Dr Johnson's view is yes: 'If it works for you then keep taking it - just ask your GP to carry out regular liver-function tests, which involve taking a small blood sample.'

However, there are other effective over-the-counter options.

Aspirin and ibuprofen: These are types of non-steroidal anti-inflammatory drugs (NSAIDs). Under NICE guidance, they should be used for back pain only if paracetamol fails to work, though this may change following the latest findings.

Muscle and tissue inflammation is a key feature of back pain and these drugs dampen swelling and irritation, reducing pressure on the nerves that transmit pain signals to the brain. However, aspirin is rarely used as it is weaker than ibuprofen.

The problem is that prolonged use of NSAIDs can raise the risk of potentially fatal gastrointestinal bleeding, especially as we age.

Patients over 45 are also advised to take a daily proton pump inhibitor, a drug that protects the gut lining, reducing the bleeding risk.

Recent studies suggest repeated use of some NSAIDs may also raise the risk of heart attacks and strokes. If over-the-counter medicines don't work, your GP may prescribe stronger drugs.

Codeine: This doesn't work very well on its own as a pain reliever. It is more effective when combined with paracetamol in a single pill called co-codamol.

Paracetamol helps to block the nerves that transmit the pain impulse to the brain; codeine helps to reduce the brain's awareness of these pain impulses.

Codeine/paracetamol combinations can be bought over the counter, but higher doses are available only on prescription.

(Video) What They Don't Tell You About IBUPROFEN- Affects Healing?

But be warned: codeine is addictive and should not be taken for more than three days at a time, so it is more suitable for sudden back pain than recurring aches.

Another over-the-counter option is Paramol, which contains dihydrocodeine. This is twice as strong as codeine but also addictive.

Sleeping on your back will just make it worse

Many people think sleeping on your back is best, but this is a myth. To avoid back pain, or if you have it already, sleep on your side, suggests Jan Keller, a personal trainer specialising in postural correction.

'About 90 per cent of us have a tilt through the pelvis when upright [meaning the bottom sticks out and the stomach protrudes]. This predisposes us to lower-back pain. Sleeping on your back will exaggerate this tilt. Lying on your side means less of your bodyweight is pressing on the lower back.' If you must sleep on your back, place a pillow beneath your knees to help maintain the natural curve in your spine. It's also important to pick the right mattress.

Lying on your side means less of your bodyweight is pressing on the lower back

The back likes the load evenly spread across the muscles, discs and joints. But while a saggy old mattress is clearly bad news, don't assume that a very firm one is right, either.

People with lower-back pain who slept on a medium-to-firm mattress suffered less pain than those who used firm mattresses, according to a study in The Lancet. As a guide, the British Chiropractic Association says that when you're lying on your side, your spine should be parallel to the mattress, not sagging downwards (too soft) or bowing (too hard).

And when it comes to making love, conventional positions are better. Spooning might seem a good position if you've got lower-back pain, and is often advised. But a study published last year in the European Spine Journal found it's the worst for some types of back pain - for instance, in women whose pain is made worse by arching their back.

HEAT PATCHES

Stick-on patches that generate heat can provide temporary pain relief for sore backs. The patches - which cost about £2.50 each - generate heat by a chemical reaction triggered when the patch is exposed to air.

Manufacturers say they provide relief for eight hours or more. But they can lead to burns and are not suitable for children or those with poor circulation, such as people with diabetes, who may not feel it if the patches are causing damage.

A study at Johns Hopkins University in the U.S. in 2006 showed that patients who had heat therapy for three days experienced a 52 per cent reduction in the intensity of their pain. 'When my back flares up after I've been sitting at the computer, I use them and have found them very effective,' says Dr Johnson. 'Heat relaxes the muscles, which stops the spasms that cause pain.'

(Video) Health experts warn of risks with taking melatonin

RUB-ON GELS

Gels that contain the same anti-inflammatory drugs found in aspirin and ibuprofen can reduce the risk of the pills' side-effects by bypassing the stomach.

But because they are applied to the skin, they are less effective for back pain, as less of the drug reaches the spine. However, Dr Collett says there is evidence that gels containing NSAIDs can help.

Rub on gels and heat patches can help - but it depends on their ingredients

ANTIBIOTICS

A recent study published in the European Spine Journal suggested that some types of lower-back pain could be treated with antibiotics.

Research by scientists at the University of Southern Denmark found that up to 40 per cent of chronic back pain was linked to a bacterial infection.

A subsequent study found that antibiotics reduced back pain in 80 per cent of patients who had suffered with it for more than six months (crucially, the patients also had signs of damaged vertebrae, as revealed by MRI scans).

It is unlikely that antibiotics will become a frontline weapon against back pain any time soon, though, because of concerns about the rise in superbugs.

Pick a chair that slopes

When sitting down, 'you should be aiming for a "neutral spine", where an upright position feels easy, not forced,' according to Dr Dylan Morrissey, consultant physiotherapist at Barts Health NHS Trust.

'When at a desk, you should have a chair that moulds to support the lower back, and the tops of your ears should be in line with your shoulders.'

(Video) Meet the Doctor Who Refuses to Stop Prescribing Opioids to Pain Patients

This means you shouldn't poke your head forwards.

He adds: 'But the foundation of good sitting posture is having open hips when you sit - your thighs should be sloped slightly downwards, not at right angles to your trunk. You can achieve this with most adjustable chairs.'

Some people think sitting on an exercise ball all day is good for the back, but Dr Morrissey says it 'provides no support and the muscles you're strengthening while sitting on it will become fatigued, so you end up slouching'. It's better to use one for short periods.

OSTEOPATHY AND CHIROPRACTIC

A chiropractic technique is recommended under the NICE guidelines

While there is limited research to show that osteopathy works for back pain, NICE says doctors can offer it as a treatment to their patients (a maximum of nine sessions over 12 weeks).

Osteopaths use spinal manipulation, moving and stretching joints around the affected area, and say this helps bones, muscles, ligaments and connective tissue to function smoothly together.

'Osteopathy definitely has a place in back-pain treatment,' says Dr Johnson, 'but we don't, as yet, have the very large randomised controlled trials to show it works.'

A similar technique, chiropractic, is also recommended under the NICE guidelines, but it is rarely available on the NHS. Typically, a single session at a private practice costs £30 to £45.

BEING ACTIVE

'Thirty years ago, my senior GP partner recommended telling patients with back pain to retire to their beds for ten days,' says Dr Johnson. 'We now know that the best thing to do is get moving.'

This is because it keeps the muscles working, reducing the risk of painful spasms, and builds up the abdominal muscles, helping to support the back.

It's important to stay mobile with regular walks, but there are also specific exercises to help. These include lying on your back with knees raised and turning your legs to one side while keeping your back flat on the floor.

ACUPUNCTURE

Numerous studies suggest that acupuncture is better at easing lower-back pain than over-the-counter medicines. But it's still not clear whether this is down to the placebo effect.

NICE says it can be offered as a treatment of up to ten sessions over a period of up to 12 weeks.

(Video) Experts Explain: Best Treatment for Low Back Pain? Physical Therapy, Injections and Surgery

But it may have a bigger role to play, especially in acute cases. 'When patients go to A&E with such severe back pain they can only walk bent over, 99 per cent of the time it's due to severe muscle cramping around the damaged area,' says Dr Johnson.

'In many cases, if a doctor trained in acupuncture pops in two needles for 20 minutes, they can walk out of the door.'

Additional reporting: LISA BUCKINGHAM

FAQs

Why is paracetamol not recommended for back pain? ›

“'High-quality' evidence shows that paracetamol is ineffective for low back pain ... We also found 'high-quality' evidence that paracetamol increases the risk of having an abnormal result on liver function tests by nearly four-fold, although the impact of this on clinically relevant patients is unclear,” they say.

What is the best painkiller for bad back? ›

Top 3 Over-the-Counter Remedies for Back Pain (Plus a Fourth)
  • Tylenol (acetaminophen) Tylenol (brand name) is acetaminophen (generic). ...
  • Advil/Motrin (ibuprofen) These two brands contain the same active ingredient, ibuprofen. ...
  • Aleve (naproxen) Aleve is the brand name of the generic drug naproxen.

Which is better for back pain paracetamol or ibuprofen? ›

Ibuprofen is recommended as a first line of treatment for back pain by the NHS. It relieves pain, fever and has anti-inflammatory properties. Ibuprofen can provide superior pain relief to paracetamol in back pain. It targets the source by helping block the pain-inducing enzymes.

What pain does paracetamol not help? ›

The evidence is that it probably does not work at all for chronic pain. Large, good and independent clinical trials and reviews from the Cochrane Library show paracetamol to be no better than placebo for chronic back pain or arthritis.

Why paracetamol doesn't work as anti-inflammatory? ›

Therefore, acetaminophen induces analgesia by acting not only on the brain but also the spinal cord. In addition, acetaminophen is not considered to possess any anti-inflammatory activity because of its weak inhibition of cyclooxygenase (COX).

What to do when painkillers don't work for back pain? ›

If NSAIDs don't work or aren't recommended for a particular patient, we might recommend skeletal muscle relaxers to relieve back pain. One medication that's no longer a first-line treatment recommendation for back pain is acetaminophen (Tylenol).

What if my back pain doesn't go away with ibuprofen? ›

If you're experiencing back pain that's not responding to pain relievers, make an appointment with your doctor. They can recommend medications and other treatments that may be effective for your specific type of back pain.

Why can't you use Voltaren gel on your back? ›

Why can't I use Voltaren Arthritis Pain Gel for shoulders, hips, etc.? Voltaren has not been studied for the relief of arthritis pain in the shoulders, hips, and back.

What vitamin deficiency causes lower back pain? ›

Vitamin D deficiency and insufficiency can cause or worsen neck and back pain and muscle spasm.

What is the fastest way to relieve back pain? ›

Exercise has been found to be one of the most effective ways to relieve back pain quickly. Try swimming, walking, or yoga.

How can I make my back stop hurting? ›

Here are eight tips to ease some pain and keep your back healthy:
  1. Strengthen your core muscles. ...
  2. Stretch daily. ...
  3. Avoid sitting with poor posture. ...
  4. Take walks. ...
  5. Lift correctly. ...
  6. Reduce pressure on your back when you sleep. ...
  7. Watch your weight. ...
  8. Quit smoking.
Jun 7, 2022

Can I take 2 ibuprofen and 2 paracetamol together? ›

It's safe to take ibuprofen with paracetamol or codeine. But do not take ibuprofen with similar painkillers like aspirin or naproxen without talking to a pharmacist or doctor. Ibuprofen, aspirin and naproxen belong to the same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).

Is paracetamol the weakest painkiller? ›

In order of strength (starting with the weakest) there are: non-opioid painkillers, such as paracetamol. mild opioids, such as codeine. strong opioids, such as morphine.

What is the strongest anti-inflammatory medication? ›

What is the strongest anti-inflammatory medication? Research shows diclofenac is the strongest and most effective non-steroidal anti-inflammatory medicine available.10 Diclofenec is sold under the prescription brand names Cambia, Cataflam, Zipsor, and Zorvolex.

What is the strongest over the counter anti-inflammatory? ›

Naproxen. Naproxen (Aleve) is the most powerful anti-inflammatory pain reliever available without a prescription. It is especially effective for sprains, sunburns and arthritis and other conditions. Similar doses of Naproxen tend to last longer than other non-prescription pain relievers.

What is the least harmful anti-inflammatory? ›

If you have cardiovascular disease or risk factors for cardiovascular disease and require an NSAID your prescriber may recommend naproxen. Naproxen has been found to have the lowest risk (among NSAIDs) for cardiovascular events.

What is a stronger anti-inflammatory than ibuprofen? ›

Meloxicam is considered a stronger medicine than ibuprofen. Meloxicam is only available on prescription and ibuprofen is available over the counter as well as on prescription. Meloxicam is a long-acting medicine that only needs to be given once a day.

Why paracetamol is preferred over NSAIDs? ›

Paracetamol at therapeutic doses has an excellent safety record compared with oral NSAIDs and coxibs. Paracetamol is the preferred analgesic in patients with renal impairment, chronic liver disease, hypertension, chronic heart failure, or aspirin-induced asthma.

Why is back pain so hard to treat? ›

The Spine Is Complex – Your spine is home to vertebrae, nerves, tendons, ligaments and other soft tissues, and all of these parts are susceptible to injury or degeneration. It can be difficult to pinpoint exactly what is wrong because there are so many different structures in a given location.

Why won't my back stop hurting? ›

Common Causes of Chronic Back Pain

Arthritis of the spine —the gradual thinning of the cartilage inside the spine. Spinal stenosis —narrowing of the spinal canal that may lead to nerve pain. Disc problems, such as a herniated or bulging disc. Myofascial pain syndrome—unexplained muscle pain and tenderness.

Why is my back pain getting worse not better? ›

Chronic back pain

It is typically caused by underlying issues with the spine. Spinal disorders such as trapped nerve roots, sciatica, herniated disks, spinal stenosis, compression fractures, or issues with the spinal cord for example, may be some of the underlying causes that lead to long-term back pain.

Can I take 2 ibuprofen 800 for back pain? ›

What is a safe dose of ibuprofen? The recommended dose of ibuprofen is 200-400 mg by mouth every 4-6 hours as needed for pain or fever. The recommended maximum daily dose is 1200 mg for over-the-counter ibuprofen and 3200 mg for prescription-strength ibuprofen.

What is the best medicine for arthritis in the back? ›

Doctors frequently recommend nonsteroidal anti-inflammatories (NSAIDs) as a first attempt to relieve back arthritis pain. Common examples of NSAIDs include aspirin and ibuprofen (Advil). Analgesic medication, such as acetaminophen (Tylenol), is available over the counter.

Why was Voltaren taken off the market? ›

World's Most Popular Painkiller Raises Heart Attack Risk : Shots - Health News Diclofenac — sold under the brand names Voltaren, Cambia, Cataflam and Zipsor — raises the risk of a heart attack by about 40 percent.

Is Voltaren gel hard on the kidneys? ›

A gel form of the prescription NSAID diclofenac (Voltaren Gel) is one option. Only a very small amount of the drug gets into the bloodstream, so it may be safe for your kidneys.

Does drinking water help low back pain? ›

Drinking plenty of water throughout the day can help relieve your lower back pain by providing the following benefits to your spine and surrounding muscles: Water keeps the spinal discs full of fluid so they can properly cushion the spine during movement.

Does magnesium help lower back pain? ›

Aside from strengthening your bones, magnesium maintains your muscles and nerve functions. Sufficient intake of magnesium may help muscle spasms and significantly reduce back pain. Taking vitamins and minerals can help with your lower back pain, but they also provide many benefits for your overall health.

Does B12 Help back pain? ›

However, research has also shown that B12 is an extremely important vitamin for spine health. Not only do B vitamins help to reduce inflammation – a key cause of chronic back pain – but they also help our bodies to replace damaged spinal nerve cells with new, healthy ones.

What is the single best exercise for lower back pain? ›

Lumbar Rotation

Lying with your knees bent; slowly rock both knees to one side whilst keeping your shoulders on the floor. Take your knees as far as you can to the floor or until a comfortable stretch is felt in your low back. Hold for one inhale and one exhale. Repeat 5 times on each side.

Is it better to sit or lay down with lower back pain? ›

If you're experiencing back pain when sitting, your impulse may be to lie down and then try to slowly progress back to sitting, says Dr. Atlas. But this is the wrong approach. You should lie down to relieve the pain, but the goal should be not to return to sitting, but rather to regain your ability to stand and move.

What is the best position to sleep in with lower back pain? ›

The best sleeping position for lower back pain is on your side with a partial bend in the knees. View Source . Keeping the knees bent helps balance the body and reduces pressure on the lumbar spine. Many people find it helpful to put a small pillow between their knees to make this position more comfortable.

Why is my back hurting so badly? ›

A common cause of back pain is injury to a muscle or ligament. These strains and sprains can occur for many reasons, including improper lifting, poor posture and lack of regular exercise. Being overweight may increase the risk of back strains and sprains.

Why is back hurting so much? ›

Conditions commonly linked to back pain include: Muscle or ligament strain. Repeated heavy lifting or a sudden awkward movement can strain back muscles and spinal ligaments. For people in poor physical condition, constant strain on the back can cause painful muscle spasms.

What causes back pain so bad? ›

Overview of Back Pain

Sometimes it can come on suddenly – from an accident, a fall, or lifting something heavy, or it can develop slowly because of age-related degenerative changes in the spine. In some cases, inflammatory arthritis disorders or other medical conditions cause back pain.

Can you take 2 paracetamol and 2 ibuprofen every 4 hours? ›

Giving paracetamol with other painkillers

However, do not give paracetamol and ibuprofen at the same time. You need to give these medicines 1 at a time (unless your child's doctor or nurse gives you different instructions).

Is paracetamol more powerful than ibuprofen? ›

Because ibuprofen has a strong anti-inflammatory effect, it is more effective than paracetamol at controlling certain types of pain, including rheumatoid arthritis, period pain, and muscular injuries.

Is paracetamol an anti-inflammatory? ›

Paracetamol has potent antipyretic and analgesic effects, but no anti-inflammatory effect.

What is the injection given at end of life? ›

Terminally ill cancer patients near the end of life can experience refractory symptoms, which require palliative sedation. Midazolam is the most common benzodiazepine used for palliative sedation therapy.

What is the safest painkiller of all? ›

Acetaminophen is considered the safest OTC painkiller for long-term use because it's thought to have fewer side effects than the other options.

What is better than paracetamol? ›

If you have mild-to-moderate pain, paracetamol is often the best painkiller to try first. But NSAIDs such as ibuprofen can be better for pain associated with inflammation. You can switch to a different painkiller if the first one you try doesn't ease your pain.

What is the number one anti-inflammatory? ›

1. FATTY FISH. Fish like salmon, mackerel, sardines, and tuna give you protein and the omega-3 fatty acids EPA and DHA. These components reduce inflammation in the body.

What is the best inflammatory painkiller? ›

Ibuprofen (Advil, Motrin) and Naproxen (Aleve).

“In general, pain that is associated with inflammation, like swelling or acute injury, is better treated with ibuprofen or naproxen,” says Matthew Sutton, MD, a Family Medicine physician at The Iowa Clinic's West Des Moines campus.

Is there an over the counter substitute for gabapentin? ›

Is there an over-the-counter equivalent to gabapentin? No. Gabapentin is a controlled substance and there are no over-the-counter equivalents. All gabapentin alternatives are prescription medications.

What is the best natural pill for inflammation? ›

Here are 10 supplements that research shows may help reduce inflammation.
  • Curcumin. Curcumin is a compound found in the spice turmeric, which is commonly used in Indian cuisine and known for its bright yellow hue. ...
  • Fish oil. ...
  • Ginger. ...
  • Resveratrol. ...
  • Spirulina. ...
  • Vitamin D. ...
  • Bromelain.
  • Green tea extract.

What is the closest thing to prednisone over the counter? ›

You can hardly find prednisone cream over the counter, but an OTC 1% hydrocortisone cream may be an alternative, for example, if you have a severe allergic rash. In any case, avoid self-treatment and consult your doctor before taking a trip to the pharmacy.

Can paracetamol help high back pain? ›

You can also take over-the-counter painkillers such as ibuprofen or paracetamol as pain relief for upper back pain.

Is it OK to take paracetamol for muscle pain? ›

Paracetamol should be used to reduce pain caused by toothache, headaches, joint and muscle pain - such as mild arthritis pain.

Is it OK to take paracetamol every day for pain? ›

It's safe to take paracetamol regularly for many years, as long as you do not take more than the recommended dose.

How long does it take for paracetamol to work for back pain? ›

Paracetamol should start to work within an hour and the effect usually lasts several hours. Don't take more than the recommended dose if it isn't relieving your symptoms. Adults can take ibuprofen at the same time if necessary, but this isn't usually recommended for children.

Does paracetamol help with inflammation pain? ›

Although paracetamol does not reduce inflammation, it is often the preferred painkiller for muscle and joint conditions that cause pain but have little inflammation.

What is the safest painkiller for muscle pain? ›

Acetaminophen is generally considered safer than other pain relievers. It doesn't cause side effects such as stomach pain and bleeding.

Which is safer paracetamol or ibuprofen? ›

While both medicines are safe, paracetamol has fewer risks associated with it among groups of people such as the elderly, and those with kidney disease or prone to gastrointestinal bleeding. If you're pregnant, paracetamol is also the safest choice.

Which is stronger ibuprofen or paracetamol? ›

The MH verdict: ibuprofen wins!

An easy pill to swallow for the one in three who don't know the difference anyway, but ibuprofen's anti-inflammatory firepower blows paracetamol out of the pharmacy. Just use the lowest effective dose, and use sparingly. You can tough out the odd case of DOMS.

Which painkiller is best for daily use? ›

For most older adults, the safest oral OTC painkiller for daily or frequent use is acetaminophen (brand name Tylenol), provided you are careful to not exceed a total dose of 3,000mg per day. Acetaminophen is usually called paracetamol outside the U.S.

Is Tylenol same as paracetamol? ›

Is Paracetamol the same as Tylenol? Paracetamol is known as acetaminophen in the USA. Acetaminophen relieves mild-to-moderate pain, headache and fever. It is available as brand names such as Tylenol, Mapap or Panadol, and also as generics and store-specific brands.

Videos

1. What is sciatica? Expert Advice from a Consultant in Spinal Pain Medicine. How to Beat sciatica!
(Complete Physio)
2. Back and Neck Pain - what your GP won't tell you!
(Trishul Vadi)
3. Ask the Expert - Minding your Health with Oonagh O'Hagan
(Room Junkie TV)
4. How Migraine Attacked One Woman's Gut | Me vs Migraine Ep 1
(Migraine World Summit)
5. Expert advice for a bad back
(Ageless by Glynis Barber)
6. Why Are You Having Side Effects To The Booster Jab? Health Experts Answer Your COVID Questions | GMB
(Good Morning Britain)
Top Articles
Latest Posts
Article information

Author: Kareem Mueller DO

Last Updated: 03/27/2023

Views: 6408

Rating: 4.6 / 5 (46 voted)

Reviews: 85% of readers found this page helpful

Author information

Name: Kareem Mueller DO

Birthday: 1997-01-04

Address: Apt. 156 12935 Runolfsdottir Mission, Greenfort, MN 74384-6749

Phone: +16704982844747

Job: Corporate Administration Planner

Hobby: Mountain biking, Jewelry making, Stone skipping, Lacemaking, Knife making, Scrapbooking, Letterboxing

Introduction: My name is Kareem Mueller DO, I am a vivacious, super, thoughtful, excited, handsome, beautiful, combative person who loves writing and wants to share my knowledge and understanding with you.